0
TECHNICAL PAPERS

Stochastic Response of Offshore Structures by a New Approach to Statistical Cubicization

[+] Author and Article Information
Mario Di Paola, Giuseppe Failla

Dipartimento di Ingegneria Strutturale e Geotecnica, DISeG, Università degli Studi di Palermo, 90128 Palermo, Italy

J. Offshore Mech. Arct. Eng 124(1), 6-13 (Jul 31, 2001) (8 pages) doi:10.1115/1.1425395 History: Received July 17, 2000; Revised July 31, 2001
Copyright © 2002 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
Right-hand tail of the response pdf for V=25 m/s
Grahic Jump Location
One-sided response PSD for V=25 m/s
Grahic Jump Location
Response pdf for V=25 m/s
Grahic Jump Location
Left-hand tail of the response pdf for V=25 m/s

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In